MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROSA SET W/SPRUNG RESERVOIR MININAV 5; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROSA SET W/SPRUNG RESERVOIR MININAV 5; HYDROCEPHALUS MANAGEMENT
Model Number FV713T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: ( description incoming product condition) we received the valve in the return kit.Summary: first, we performed a visual inspection of the valve.A deformation of the outer housing of the valve was observed through the visual inspection.This deformation was confirmed through a measurement of the plant parallelism.The exact cause of the deformation remains unclear.Next, we tested the permeability, adjustability, aw well as the brake functionality and brake force.The valve operates as expected and met all specifications.Finally, we have dismantled the valve.Inside the valve we could not find build-up of substances.Based on our investigation results we are unable to substantiate the clinical claim of non-adjustability.At the time of our investigation the valve was adjustable to all specified pressures.We cannot explain how adjustment problems could occur in the past.We can only assume that the position of the implantation may have been chosen incorrectly due to the anatomical conditions of the patient, or the skin over the valve was too thick, which may have led to difficulties in adjusting the valve.We can exclude a defect at the time of release.The valve met all specifications of he final inspection when released from christoph miethke (b)(4).No further actions required.
 
Event or Problem Description
According to the complainant a prosa was difficult to reprogram postoperatively.The patient was originally implanted in (b)(6) 2016.Tlhe valve was explanted and returned to the manufacturer for evaluation.Further details were not provided.

Brand Name
PROSA SET W/SPRUNG RESERVOIR MININAV 5
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12639089
Report Number3004721439-2021-00686
Device Sequence Number17273791
Product Code JXG
UDI-Device Identifier04041906133955
UDI-Public4041906133955
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120559
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberFV713T
Device Catalogue NumberFV713T
Device Lot Number20031492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2017
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight80